IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET184133                                                     


General Common Fixed Point Theorems for Weakly Mappings

Authors(1):

Dr. M. RamanaReddy
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this article we proved a generalized common fixed point theorem involving occasionally weakly compatible maps

Dr. M. RamanaReddy

Weakly compatible, point of coincidence, complete metric space

  1. Banach S.Surles operation dansles ensembles abstraites etleur application integrals. Fund. Math. 3 (1922) 133-181.
  2. Kannan R. Some results on fixed point theorems.-I Bull. Cat. Math. Soc. , 60 (1968) 71-78.
  3. Chatterjee S.K., Fixed point theorems, Comptes. Rend. Acad, Bulgaria Sci. 25 (1972) 727-730.
  4. Fisher B.,Common Fixed Points and constant mappings satisfying a rational inequality. Mathematics Seminar Notes, 6 (1978) 29-35.
  5. Jungck G. Commuting mappings and fixed points. Amer. Math. Monthly , 83 (1976) 261-       263.
  6. SharmaS., Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 127 (2002) 345-352. http://dx.doi.org/10.1016/ S0165-0114(01)00112-9.
  7. Jungck G., Murthy P.P. and Cho Y.J., Compatible mappings of type (A) and common fixed points, Math. Japonica, 38 (1993), 381-390.

Publication Details

Published in : Volume 4 | Issue 1 | January-February - 2018
Date of Publication Print ISSN Online ISSN
2018-02-28 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
105-107 IJSRSET184133   Technoscience Academy

Cite This Article

Dr. M. RamanaReddy, "General Common Fixed Point Theorems for Weakly Mappings", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 1, pp.105-107, January-February-2018.
URL : http://ijsrset.com/IJSRSET184133.php